Monoidality of Franke's Exotic Model

Barnes, David J. and Roitzheim, Constanze (2011) Monoidality of Franke's Exotic Model. Advances in Mathematics, 228 (6). pp. 3223-3248. ISSN 0001-8708. (Full text available)

PDF - Accepted Version
Download (408kB) Preview
[img]
Preview
Official URL
http://dx.doi.org/10.1016/j.aim.2011.08.005

Abstract

We discuss the monoidal structure on Franke's algebraic model for the K_(p) -local stable homotopy category at odd primes and show that its Picard group is isomorphic to the integers.

Item Type: Article
Uncontrolled keywords: Stable homotopy theory, model categories
Subjects: Q Science > QA Mathematics (inc Computing science) > QA440 Geometry > QA611 Topology > QA612 Algebraic topology
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Constanze Roitzheim
Date Deposited: 13 Aug 2012 16:07
Last Modified: 17 Jun 2014 09:33
Resource URI: http://kar.kent.ac.uk/id/eprint/30125 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year